# SDR FDEA201805251317

- Difficulty date: May 25, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 55,815 hours, 33,862 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 10 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING A TEST FLIGHT, 2 HOURS 39 MINUTES INTO FLIGHT, THE RIGHT ENGINE OIL QUANTITY WENT TO ZERO & OIL PRESSURE DECREASED TO 4 PSI IN THE RED BAND.  SHUT THE RT ENGINE DOWN.   RT ENGINE VIBRATION BITE COMPLETED.  NR 2 ENGINE REPLACED IAW TC 7180260-02-02.  PERFORMED A SATISFACTORY LEAK CHECK OF FUEL SYSTEM, OIL SYSTEM AND HYDRAULIC SYSTEM IAW TC 7180260-02-02.  PERFORMED A SATISFACTORY ENGINE OPS CHECK IAW TC 7180260-02-02.
